Non local approximation of free discontinuity functionals with linear growth: the one-dimensional case

Luca Lussardi, Enrico Vitali

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We approximate, in the sense of Gamma-convergence, one-dimensional free-discontinuity functionals with linear growth in the gradient by means of a sequence of non-local integral functionals depending on the averages of the gradient on small intervals.
Original languageEnglish
Pages (from-to)722-744
Number of pages23
JournalAnnali di Matematica Pura ed Applicata
Volume186
DOIs
Publication statusPublished - 2007
Externally publishedYes

Keywords

  • free discontinuity functionals

Fingerprint

Dive into the research topics of 'Non local approximation of free discontinuity functionals with linear growth: the one-dimensional case'. Together they form a unique fingerprint.

Cite this